# SDR RAIA00410007

- Difficulty date: October 14, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 16,699 hours, 19,030 cycles
- Propeller: Mcauly B5JFR36C1103
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Fuse
- Part number: ANN60
- Condition: Blown
- Location: De Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - LEFT PROP DE-ICE FAILED.  MAINTENANCE REMOVED AND REPLACED DE-ICE FUSE.
